# SDR R61A201703240253

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000254
- Aircraft time: 19,441 hours, 13,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008061723
- Condition: Failed
- Location: Nr 2
- Part time: 19,446 hours, 13,803 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

NR 2 A/C PACK FAIL ILLUMINATED DURING APPROACH. APPROXIMATELY 5,000 FEET, ACCOMPANIED BY BURNING ODOR IN THE CABIN.  R & R THE NR 2  ACM IAW AMM 21-51-05. OPS CHECKED GOOD.
